# SDR A6WA201644068

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 34,663 hours, 32,767 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR WILL NOT OPEN FROM OUTSIDE.  LUBED SERVICE DOOR SEAL AS REQUIRED.  OPS CHECKED GOOD.
